MathSciNet Relay Station
MathSciNet bibliographic data
MR1616143 (99f:42021) 42A85 (41A17)
Barthe, F. Optimal Young's inequality and its converse: a simple proof. Geom. Funct. Anal. 8 (1998), no. 2, 234–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement